Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 211, NWS Cheyenne, WY

August 1, 2013Box Butte County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 1, 2013, 6:44 PM MDT for Box Butte County, Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2013, 6:44 PM MDT (00:44 UTC)
Expired
Aug 1, 2013, 7:30 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Box Butte County, NE

The radar

The North Platte radar (KLNX), 185 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:45 PM MDTTSTM WND GST 60Alliance Airport, NE
Aug 1, 7:07 PM MDTHAIL 0.5Alliance, NEHEAVY RAIN WAS ALSO FALLING.
Aug 1, 7:15 PM MDTHAIL 12 S Alliance, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 2:59 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS55 KCYS 020044
SVRCYS
NEC013-020130-
/O.NEW.KCYS.SV.W.0211.130802T0044Z-130802T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 730 PM MDT

* AT 640 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEREA...AND
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZED HAIL WAS REPORTED 
           9 MILES NORTHWEST OF ALLIANCE AT 637 PM MDT. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ALLIANCE AND ALLIANCE AIRPORT.

THIS REPLACES THE PREVIOUS WARNING WHICH WAS IN EFFECT FOR THIS 
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4200 10282 4200 10293 4221 10305 4227 10290
      4220 10273 4210 10274 4210 10270 4209 10269
      4200 10270
TIME...MOT...LOC 0042Z 331DEG 12KT 4217 10294

HAIL...1.00IN
WIND...60MPH

$$

HAMMER/RUBIN
2 follow-up statements
945 
WWUS55 KCYS 020106
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
706 PM MDT THU AUG 1 2013

NEC013-020130-
/O.CON.KCYS.SV.W.0211.000000T0000Z-130802T0130Z/
BOX BUTTE NE-
706 PM MDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOX BUTTE COUNTY UNTIL 730 PM MDT...

AT 704 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE...AND
MOVING SOUTHEAST AT 10 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALLIANCE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4200 10270 4200 10282 4200 10293 4211 10300
      4220 10273 4210 10274 4210 10270 4209 10269
TIME...MOT...LOC 0106Z 337DEG 8KT 4206 10286

HAIL...1.25IN
WIND...60MPH

$$

HAMMER/RUBIN
732 
WWUS55 KCYS 020130 RRA
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT THU AUG 1 2013

NEC013-020140-
/O.EXP.KCYS.SV.W.0211.000000T0000Z-130802T0130Z/
BOX BUTTE NE-
730 PM MDT THU AUG 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE COUNTY 
HAS BEEN REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4200 10270 4200 10282 4200 10293 4211 10300
      4220 10273 4210 10274 4210 10270 4209 10269
TIME...MOT...LOC 0106Z 337DEG 8KT 4206 10286

$$

HAMMER/RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:32 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 1, 5:32 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT THU AUG 1 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 302 PM MDT THU AUG 1 2013

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT WITH
SOME SEVERE THUNDERSTORMS EXPECTED. DEVELOPMENT HAS ALREADY
OCCURRED OVER WESTERN PORTIONS OF THE FORECAST AREA. BATCH OF
SHOWERS AND THUNDERSTORMS CURRENTLY OVER ALBANY COUNTY WILL SPREAD
EAST INTO THE PLAINS OVER THE NEXT FEW HOURS. THIS CONVECTION
SHOULD HELP ERODE IF NOT BREAK THE CAP. AT ANY RATE...SHOULD SEE
THE CAP BREAK SOMETIME THIS AFTERNOON WITH STORMS DEVELOPING AND
EVENTUALLY BECOMING SEVERE.

MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL BUT DAMAGING WINDS
AND A FEW TORNADOES ARE POSSIBLE LATE THIS AFTERNOON AND EVENING.
VERY JUICY AIR IN PLACE AT THIS TIME WITH DEW POINTS MAINLY IN THE
50S TO LOW 60S EAST OF THE LARAMIE RANGE. THE ONE EXCEPTION BEING
AROUND CHEYENNE WHERE A DRY PUNCH DROPPED THE DEW POINTS INTO THE
30S. MU CAPES FROM CURRENT ANALYSIS RUNNING BETWEEN 2000-3000
J/KG...NEARLY DOUBLE THAT OF YESTERDAY BUT WIND PROFILES ARE
SIMILAR. IMPRESSIVE DEEP LAYER SHEAR WITH INCREASING WINDS FROM
THE BOUNDARY LAYER THROUGH THE EQUILIBRIUM LEVEL. THIS WILL
SUPPORT SUPER-CELL THUNDERSTORMS WITH STRONG UPDRAFTS. HAIL SIZES
COULD BE VERY LARGE...CERTAINLY HAIL OVER 2 INCHES IS POSSIBLE AND
COULD SEE A FEW STORMS PRODUCING BASEBALL SIZED HAIL. WIND THREAT
APPEARS TO BE RATHER STANDARD WITH 60-70 MPH WINDS. ALSO...THERE
IS A CHANCE FOR TORNADOES. CURRENTLY A COUPLE BOUNDARIES IN PLACE
OVER THE AREA WHICH COULD BE A FOCUS FOR TORNADIC DEVELOPMENT.
ALSO EASTERLY SURFACE WINDS ARE FORECAST TO INCREASE TO 10 TO 15
MPH BY THIS EVENING. THIS COULD ENHANCE THE TORNADO THREAT FOR A
TIME THIS EVENING. THE HIGHEST TORNADIC THREAT APPEARS TO BE NEAR
A SYNOPTIC BOUNDARY IN THE NORTHERN NEBRASKA PANHANDLE AND
ADJACENT PORTIONS OF EAST CENTRAL WY EARLY THIS EVENING.

MODELS ARE NOW PUSHING THE MAIN AREA OF LOW LEVEL MOISTURE AND
INSTABILITY EAST OF THE FORECAST AREA FOR TOMORROW. THIS WILL
SIGNIFICANTLY REDUCE THE SEVERE THUNDERSTORM POTENTIAL FOR FRIDAY.
MAINLY GARDEN VARIETY SHOWERS AND THUNDERSTORMS FRIDAY WITH THE
ONLY POTENTIAL FOR SEVERE MAY BE THE NORTHERN NEBRASKA PANHANDLE
BUT THAT DEVELOP ON WHERE THE LOW LEVEL BOUNDARY RESIDES. BOUNDARY
IS FORECAST TO SLAM BACK TO THE WEST FRIDAY NIGHT. COULD SEE SOME
FOG AND LOW CLOUDS EAST OF THE LARAMIE RANGE AS THE LOW LEVEL
MOISTURE INCREASES. MORE SHOWERS AND THUNDERSTORMS SATURDAY
AFTERNOON BUT TOUGH TO GUAGE THE STRENGTH AT THIS POINT...BUT
BASED ON CURRENT MODELS COULD SEE A FEW MORE SEVERE THUNDERSTORMS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 302 PM MDT THU AUG 1 2013

AN UPPER RIDGE IS EXPECTED TO HOLD JUST WEST OF THE CWA FOR MUCH
OF THIS PERIOD...EXTENDING BASICALLY FROM TEXAS NNW JUST WEST OF
THE ROCKY MOUNTAIN CHAIN. SUBTROPICAL MOISTURE WILL CONTINUE TO
MOVE UNDER THIS RIDGE FROM THE DESERT SW ACROSS THE REGION WHICH
WILL KEEP AT LEAST WIDELY SCTD MAINLY AFTERNOON AND EVENING
CONVECTION GOING ACROSS THE CWA THROUGH SUNDAY THEN IT MIGHT
BECOME MORE ISOLATED EARLY NEXT WEEK AS THE MOISTURE DECREASES A
BIT. A DECENT PUSH OF COOLER AIR IS DEPICTED TO MOVE INTO THE
REGION MIDWEEK AND SHOULD ALLOW FOR MORE WIDESPREAD SHOWERS AND
STORMS WITH RESULTANT UPSLOPE PATTERN. GFS MAY BE OVERDONE WITH
ITS QPF BUT AT LEAST SCTD POPS LOOK IN ORDER THEN. TEMPERATURES
WARM SUNDAY THROUGH TUESDAY BEFORE TRENDING DOWN WEDNESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON)
ISSUED AT 524 PM MDT THU AUG 1 2013

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHEAST
WYOMING AND THE NEBRASKA PANHANDLE THIS EVENING. SOME
THUNDERSTORMS WILL BE SEVERE WITH LARGE DAMAGING HAIL AND WINDS TO
50 KTS IN THE NEBRASKA PANHANDLE. SHOWERS AND THUNDERSTORMS WILL
NOT BE A STRONG OVER SOUTHEAST WYOMING THIS EVENING BUT GUSTS TO
40 KTS ARE POSSIBLE WITH SOME SHOWERS AND THUNDERSTORMS. STORMS
WILL DECREASE IN COVERAGE AND INTENSITY LATER THIS EVENING. FOG
MAY DEVELOP LATE TONIGHT INTO THE NORTHERN NEBRASKA PANHANDLE.
WINDY FRIDAY FROM MID MORNING THROUGH FRIDAY AFTERNOON OVER
SOUTHEAST WYOMING WITH GUSTS TO 30 KTS.

&&

.FIRE WEATHER...
ISSUED AT 208 PM MDT THU AUG 1 2013

SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND
AND INTO EARLY NEXT WEEK. MAIN CHANCES FOR WETTING RAINS WILL OCCUR
OVER THE MOUNTAINS AND EAST OF THE LARAMIE RANGE. SEVERE
THUNDERSTORMS POSSIBLE IN THIS AREA TODAY AND FOR FAR EASTERN
PORTIONS OF THE DISTRICT ON FRIDAY. FURTHER WEST...SOMEWHAT DRIER AND
BREEZY CONDITIONS WILL PREVAIL. MINIMUM HUMIDITIES LOOK TO DROP INTO
THE UPPER TEENS TO LOW 30S WITH SOUTHWEST WINDS GUSTING 20 TO 30 MPH
TODAY AND FRIDAY. LIGHTER WINDS ARE ANTICIPATED FOR THE WEEKEND.
THUNDERSTORM COVERAGE WILL BE MORE WIDELY SCATTERED IN THIS AREA
TODAY...WITH LESS COVERAGE ANTICIPATED FOR FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...LIEBL
LONG TERM...RE
AVIATION...LIEBL
FIRE WEATHER...LIEBL
Hazardous weather outlook, Aug 1, 6:27 PM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
627 PM MDT THU AUG 1 2013

WYZ103>106-109>119-021045-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
627 PM MDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS
TIME...HOWEVER LOCALLY HEAVY RAIN AND GUSTY WINDS WILL BE
POSSIBLE WITH SOME OF THE STORMS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-021045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
627 PM MDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR PORTIONS OF
SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE UNTIL 10 PM MDT.

SCATTERED THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEAST AND
EAST CENTRAL WYOMING...AND THE NEBRASKA PANHANDLE THIS AFTERNOON
AND EVENING. SOME STORMS WILL BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS...ALONG AND EAST OF A LINE FROM DOUGLAS TO WHEATLAND
TO KIMBALL. HAIL UP TO 2 INCHES IN DIAMETER IS POSSIBLE SOME
STORMS...WITH THE GREATEST THREAT FOR VERY LARGE HAIL OVER THE
NORTHERN AND CENTRAL NEBRASKA PANHANDLE. ISOLATED TORNADOES WILL
ALSO BE POSSIBLE.

PATCHY LOW CLOUDS AND FOG WILL BE POSSIBLE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS
TIME...HOWEVER LOCALLY HEAVY RAIN AND GUSTY WINDS WILL BE
POSSIBLE WITH SOME OF THE STORMS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED BETWEEN 2 PM AND 10 PM.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

LIEBL

In the hours before

Local storm report, Aug 1, 6:19 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             10 S HARRISON           42.54N 103.88W
08/01/2013  M0.25 INCH       SIOUX              NE   TRAINED SPOTTER

0612 PM     HAIL             HEMINGFORD              42.32N 103.08W
08/01/2013  M0.50 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

MWEILAND
Local storm report, Aug 1, 6:29 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
629 PM MDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             HEMINGFORD              42.32N 103.08W
08/01/2013  M0.88 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

MWEILAND
Local storm report, Aug 1, 6:39 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             GLENDO                  42.50N 105.03W
08/01/2013  M0.50 INCH       PLATTE             WY   LAW ENFORCEMENT

            MARBLE SIZED HAIL FELL FROM 627 PM TO 632 PM.

&&

MWEILAND
Local storm report, Aug 1, 6:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             9 NW ALBANY             41.26N 106.24W
08/01/2013  M1.00 INCH       ALBANY             WY   TRAINED SPOTTER

&&

MWEILAND
Special weather statement, Aug 1, 6:42 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT THU AUG 1 2013

WYZ101-103-107-020145-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NORTH
LARAMIE RANGE WY-
642 PM MDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE AND SOUTHERN
CONVERSE COUNTIES UNTIL 745 PM MDT...

AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
GLENROCK TO 6 MILES NORTH OF ESTERBROOK CAMPGROUND...AND MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
LAPRELE RESERVOIR AROUND 655 PM MDT.
DEER CREEK AROUND 710 PM MDT.
DOUGLAS AROUND 730 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 119 AND
163.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 1000 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4295 10570 4263 10495 4245 10543 4274 10595
TIME...MOT...LOC 0042Z 230DEG 14KT 4275 10588 4252 10530

RUBIN
Local storm report, Aug 1, 6:44 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             9 NW ALLIANCE           42.19N 103.00W
08/01/2013  M1.00 INCH       BOX BUTTE          NE   TRAINED SPOTTER

            THIS IS THE CORRECT LOCATION FROM THE STORM REPORT ISSUED
            AT 641 PM.

&&

MWEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:00 PM MDTSevere Thunderstorm WarningCYSBox Butte45 min
Aug 1, 6:20 PM MDTSevere Thunderstorm WarningCYSSioux55 min
Aug 1, 7:16 PM MDTSpecial Weather StatementCYSBox Butte59 min
Aug 1, 7:29 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill61 min
Aug 1, 7:39 PM MDTAreal Flood AdvisoryCYSBox Butte, Morrill3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.